# SDR DALA2017122708935

- Difficulty date: December 9, 2015
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 63,636 hours, 16,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND BS 1990 ON UPPER SKIN.   INSTALLED A PERMANENT HOT BONDED REPAIR IAW SRM. TAP TESTED AND FOUND NO DEBONDING.
